Share This Article:

A Direct Derivation of the Exact Fisher Information Matrix for Bivariate Bessel Distribution of Type I

Full-Text HTML Download Download as PDF (Size:139KB) PP. 276-282
DOI: 10.4236/am.2012.33043    4,332 Downloads   7,035 Views

ABSTRACT

This paper deals with a direct derivation of Fisher’s information matrix for bivariate Bessel distribution of type I. Some tools for the numerical computation and some tabulations of the Fisher’s information matrix are provided.

Cite this paper

M. Kazemi and A. Nematollahi, "A Direct Derivation of the Exact Fisher Information Matrix for Bivariate Bessel Distribution of Type I," Applied Mathematics, Vol. 3 No. 3, 2012, pp. 276-282. doi: 10.4236/am.2012.33043.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.